Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Can vomiting and diarrhea be the side effects of prednisone ?

Hi my 10 year old son developed a non itchy rash that started on his feet and spread to his body, went to the doctor and they prescriced prednisone, the rash went away within 2hours but he had a weird reaction and was very itchy. then 3 day later he vomited for 1 day with very bad stomach pains. he seemed to be getting better. 3 days after that he was up in the middle of night with vomitted 1 time and had diahreea 2 times, he has no fever
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
may be your child having some worms infestation
consult paediatrician
get some tests done as advised
worm infestation may be treated by medicines and paying attention to personal hygiene
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor